MathSciNet Relay Station
MathSciNet bibliographic data
MR1761415 (2001d:34051) 34C05 (34C37 34C60 92D25)
Xiao, Dongmei; Li, Wenxia Limit cycles for the competitive three dimensional Lotka-Volterra system. J. Differential Equations 164 (2000), no. 1, 1–15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement